# SDR ASAA2023011241542

- Difficulty date: January 12, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 56,102 hours, 16,754 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 312-328 RBL 31 INTERCOSTAL CRACKED ON UPPER FLANGE. GROUNDED - YES. REMOVED AND REPLACED NEW INTERCOSTAL IN MAIN CABIN BETWEEN STA 312-328 RBL 31. IAW B737-800 SRM 51-40-02 AND BAC DWG # 141A5400 REV:-
